Doctor insights on:
Adhd And Cymbalta
Can cause agitation: Medications like Cymbalta (duloxetine) can cause activation and agitation causing restlessness and possible poor concentration. This is not adhd per se, but if you are more agitated and activated on the cymbalta, (duloxetine) it may mimic 'hyperactivity'. Please consult your prescribing physician as this may be a side effect of the Cymbalta (duloxetine) requiring an adjustment or change in medication. ...Read moreSee 2 more doctor answers
Attention Deficit Hyperactivity Disorder (Adhd) (Definition)
Attention-deficit hyperactivity disorder (ADHD) is a bio-psycho-social disorder characterized by inattentiveness, hyperactivity, and impulsivity. ADHD typically interferes with daily functioning or mental and social development. It is usually present in childhood, continuing into adulthood, and is genetically transmitted. ...Read more
I take 15mg er Dexedrine for ADHD. I recently added in 30mg dr cymbalta (duloxetine). I've heard this can be a bad combo but psych prescribed it. Is it bad????
I would talk with Dr: Without causing unnecessary panic here... I would talk to your Dr or nurse on call today. There is an interaction listed with these 2 drugs that simple web searches will detail. If you just recently started the Cymbalta (duloxetine) it should be ok to stop immediately. Call your Dr. ...Read moreSee 1 more doctor answer
Past month in high school took some new pills Cymbalta (duloxetine) and my other ADHD med and my ADHD med was making me throw up so i got off of it so what do i do?
See your doctor: Many medications can cause side effects especially when you start them initially. Try not to stop medications suddenly without a discussion with your doctor. Not all medications work for everyone and your provider can help you find a regimen of medications that work for you and decrease your side effects ...Read more
Cymbalta (duloxetine): Cymbalta (duloxetine) is approved for treatment of major depression. Most of the consumer marketing has focusted on its use in pain conditions. It is in the class of snri drugs that are effective anti depressants and anti anxiety drugs. In my practice I have found it very useful and have seen it help many persons with depression. ...Read moreSee 2 more doctor answers
Interaction checker: "Using gabapentin together with DULoxetine may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment." See: http://www.drugs.com/interactions-check.php?drug_list=1147-0,949-2273 ...Read moreSee 1 more doctor answer
Yes, but: The diet has been tested and even dr. Oz withdrew his support for it.. The diet is extreme and unhealthy and may cause nutritional deficiencies that can even cause depression. I do not endorse this diet and the fda, webmd, and the british medical system do not support it either. ...Read more